Acetaminophen PM 500 Caplets Generic for Tylenol PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Acetaminophen 500 mg & Diphenhydramine 25 mg PACK of 6


Acetaminophen PM 500 Caplets Generic for Tylenol PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Acetaminophen 500 mg & Diphenhydramine 25 mg PACK of 6 by Advance Pharmaceutical at Health Products Online. MPN: 017714133054. Hurry! Limited time offer. Offer valid only while supplies last. Size: 500 Caplets per Bottle. Acetaminophen is a pain reliever and a fever reducer. Diphenhydramine is an antihistamine that reduces the natural chemical histamine in the body. Acetaminophen PM Generic for Tylenol PM Caplets. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Acetaminophen and diphenhydramine is a combination medicine used to treat headache, runny nose, sneezing, watery eyes, and pain or fever caused by allergies, the common cold, or the flu. Aceta


Acetaminophen PM 500 Caplets Generic for Tylenol PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Acetaminophen 500 mg & Diphenhydramine 25 mg PACK of 6 by Advance Pharmaceutical
4.8 out of 5 stars with 8 reviews
Condition: New
Availability: In Stock
$89.97


Quantity:  

 


Product Description & Reviews

Size: 500 Caplets per Bottle. Acetaminophen is a pain reliever and a fever reducer. Diphenhydramine is an antihistamine that reduces the natural chemical histamine in the body. Acetaminophen PM Generic for Tylenol PM Caplets. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Acetaminophen and diphenhydramine is a combination medicine used to treat headache, runny nose, sneezing, watery eyes, and pain or fever caused by allergies, the common cold, or the flu. Acetaminophen and diphenhydramine may also be used for purposes not listed in this medication guide. Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness. Aspirin free. Non-habit forming, Easy-to-swallow caplets. On-habit forming, Easy-to-swallow caplets. With acetaminophen for fast-acting pain relief. Acetaminophen 500 mg, Diphenhydramine 25mg.Relieves minor aches and pains with accompanying sleeplessness

Features & Highlights

  • Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness
  • Non-habit forming, Easy-to-swallow caplets
  • With acetaminophen for fast-acting pain relief
  • Acetaminophen 500 mg, Diphenhydramine 25mg per Caplet
  • 500 Caplets per Bottle

Additional Information

Brand:
Advance Pharmaceutical
Manufacturer:
Advance Pharmaceutical
Category:
Non-Aspirin
MPN:
017714133054
UPC:
017714133054
Size:
6 Bottles 3000 Caplets
Publisher:
Advance Pharmaceutical
Binding:
Health and Beauty
Item Weight:
5.06 pounds

 


Have questions about this item (017714133054), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Advance Pharmaceutical, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: PF016755M,
INDICATIONS:Advil Pm Liqui-Gels, Liquid Filled Capsulesandnbsp;rush relief to where it hurts, helping you get the necessary sleep your body needs. Helps you fall asleep faster and stay asleep longer. It is the leader among OTC nighttime pain reliever...

mpn: 980206368, ean: 0689377977056,
Aleve Liquid Gels (160 ct.) offer all day relief from aches and pains including headaches, backaches and joint pain caused by arthritis.Aleve Liquid Gels offer all-day pain relief. 220 mg naproxen sodium. Each bottle contains 160 liquid gels. Easy-op...

mpn: 1625314,
PAIN RELIEF For temporary relief of pain and discomfort from colds, arthritis, headache, muscle ache, menstrual cramps and fever. Contains: 200 mg. Ibuprofen.Expiration Date: September-2020. Pain Reliever / Fever Reducer.. Economical and Eco-Friendl...

mpn: 687988,
Safe and effective tough pain relief. Stops pain at the site of inflammation. Number 1 Selling pain reliever. Relieves aches and pains of the flu. Larger size 2 Pack.Safe and effective tough pain relief. Stops pain at the site of inflammation. Number...